# SDR DALA2016083106299

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL PART RACK.  CORROSION ON SETTLEMENT AREA OF FUEL ACCESS DOORS 1409C AND 1303C.  ACCESS PLATE NR 1409C AND 1303C:  BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS DOOR, PN 3912757 DUE TO REDUCED AREA OF THE CONDUCTIVE INTERFACE.  THEREFORE THEY WERE REPLACED IAW SRM 51-22-2A, PR 6, CONDITION III.
